Global regularity of wave maps from $R^{2+1}$ to $H^2$. Small energy
We demonstrate that Wave Maps with smooth initial data and small energy from R2+1 to the Lobatchevsky plane stay smooth globally in time. Our method is similar to the one employed in [18]. However, the multilinear estimates required are considerably more involved and present novel technical challenges. In particular, we shall have to work with a modification of the functional analytic framework used in [30], [33], [18].
Cite this item
Krieger, J. (2004). Global regularity of wave maps from $R^{2+1}$ to $H^2$. Small energy. Communications in Mathematical Physics, 250, 507–580. https://doi.org/10.1007/s00220-004-1088-5
Click Copy to copy the citation, or select the text manually.
Revised2-dPaper.pdf
openaccess
584.8 KB
Adobe PDF
6db1ca7429e78b935ad4985f4f9cec3c